# SDR 2001F00161

- Difficulty date: May 1, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN WAS FOUND DENTED AT BS 429 BETWEEN STRINGER 21R AND STRINGER 22R.  THE DAMAGED AREA WAS REPAIRED IAW SRM 53-30-3 FIGURE 1.  (M)
